Tabuk - تبوك
Tabuvan Tablet is used to treat high blood pressure, heart failure, and post-heart attack. It is a prescription medicine. This medicine works by preventing the activity of certain natural substances which tightens the blood vessels. Thus, the blood flows more smoothly, and the heart pumps more effic..
19.60
Ex Tax: 19.60
- Contains fexofenadine hydrochloride, which is an antihistamine.- Used in adults and adolescents of 12 years and older to relieve the symptoms that occur with hay fever(seasonal allergic rhinitis) such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes.How to Use:- Adults: Onc..
16.85
Ex Tax: 16.85
- Contains fexofenadine hydrochloride, which is an antihistamine.- Used in adults and adolescents of 12 years and older to relieve the symptoms that occur with hay fever(seasonal allergic rhinitis) such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes.How to Use:- Adults: Onc..
16.85
Ex Tax: 16.85
Metformin is used with a proper diet and exercise program and possibly with other medications to control high blood sugar. It is used in patients with type 2 diabetes. Controlling high blood sugar helps prevent kidney damage, blindness, nerve problems, loss of limbs, and sexual function problems. Pr..
15.70
Ex Tax: 15.70
Ibuprofen used as anti-inflammatory and analgesic in case of toothache, body pain and feverfor adult one tablet 3 times daily..
15.65
Ex Tax: 15.65
Ibuprofen used as anti-inflammatory and analgesic in case of toothache, body pain and feverFor adult:One tablet 3 times daily..
13.60
Ex Tax: 13.60
Tabiflex-Cool Gel 50g
Tabiflex-Cool is a gel containing Diclofenac Diethylamine, a non-steroidal anti-inflammatory drug (NSAID) used to relieve pain and inflammation in conditions such as joint inflammation and muscle pain.
Active Ingredient
Diclofenac Diethylamine
Drug Classification
Non-s..
13.45
Ex Tax: 13.45
Neuro-B is a combination of Thiamine (Vitamin B1), Pyridoxine Hydrochloride (Vitamin B6) and Cyanocobalamin (Vitamin B12). These vitamins play an essential role in the cellular biochemical metabolism of the nervous system.It normalizes the metabolic condition of nerve cells and improves its conditio..
13.45
Ex Tax: 13.45
Prof Cold/Flu Tablets 20's
Active Ingredients: Ibuprofen 200mg + Pseudoephedrine 30mg + Chlorpheniramine 2mg
Product Description:
Prof Cold/Flu is designed to relieve symptoms of cold and flu. It contains a combination of Ibuprofen, an anti-inflammatory, fever reducer, and pain reliever..
12.45
Ex Tax: 12.45
decongestant cough syrup this medication may cause drowiness. if affected, do not drive operate machinary you should have a valid medical prescription to get this medicine..
11.70
Ex Tax: 11.70